# SDR CA040902007

- Difficulty date: August 31, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 25,674 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 1G3161
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT INSPECTION THE RT IB ELEVATOR TRIM TAB HINGE WAS FOUND TO BE LOOSE AND WOULD FLEX UNDER SIDE LOAD.  UPON FURTHER INSPECTION IT WAS NOTICED THAT THE TRIM TAB SPAR WAS CRACKED ALONG THE LOWER EDGE BESIDE THE BOLTED ON HINGE POINT.
